Commutative Moufang loops and distributive groupoids of small orders

Tomáš Kepka; Petr Němec

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 4, page 633-669
  • ISSN: 0011-4642

How to cite

top

Kepka, Tomáš, and Němec, Petr. "Commutative Moufang loops and distributive groupoids of small orders." Czechoslovak Mathematical Journal 31.4 (1981): 633-669. <http://eudml.org/doc/13291>.

@article{Kepka1981,
author = {Kepka, Tomáš, Němec, Petr},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {633-669},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Commutative Moufang loops and distributive groupoids of small orders},
url = {http://eudml.org/doc/13291},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Kepka, Tomáš
AU - Němec, Petr
TI - Commutative Moufang loops and distributive groupoids of small orders
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 4
SP - 633
EP - 669
LA - eng
UR - http://eudml.org/doc/13291
ER -

References

top
  1. G. Bol, 10.1007/BF01594185, Math. Ann. 114 (1937), 414-431. (1937) Zbl0016.22603MR1513147DOI10.1007/BF01594185
  2. R. H. Bruck, 10.1090/S0002-9947-1946-0017288-3, Trans. Amer. Math. Soc. 60 (1946), 245-354. (1946) Zbl0061.02201MR0017288DOI10.1090/S0002-9947-1946-0017288-3
  3. R. H. Bruck, A Survey of Binary Systems, Springer Verlag, Berlin-Heidelberg-New York, 1966. (1966) Zbl0141.01401MR0093552
  4. O. Chein, Moufang Loops of Small Orders, Mem. Amer. Math. Soc. 197, Providence R. I., 1978. (197,) Zbl0378.20053MR0466391
  5. T. Evans, 10.1016/0021-8693(74)90129-X, J. Algebra 31 (1974), 508-513. (1974) Zbl0285.20058MR0348025DOI10.1016/0021-8693(74)90129-X
  6. J. Ježek, T. Kерkа, 10.1007/BF02485256, Algebra Universalis 5 (1975), 225-237. (1975) MR0398952DOI10.1007/BF02485256
  7. J. Ježek T. Kepka, P. Němec, Distributive groupoids, (to appear). MR0672563
  8. T. Kepka, Commutative distributive groupoids, Acta Univ. Carolinae Math. Phys. 19, 2 (1978), 45-58. (1978) Zbl0391.20055MR0509346
  9. T. Kepka, P. Němec, 10.1016/0021-8693(81)90255-6, J. Algebra 70 (1981), 229-237. (1981) Zbl0471.20056MR0618390DOI10.1016/0021-8693(81)90255-6
  10. S. Klossek, Kommutative Spiegelungsräume, Mitteilungen Math. Sem. Giessen, Heft 117, Giessen, 1975. (1975) Zbl0317.20043MR0407183
  11. J.-P. Soublin, Etude algébrique de la notion de moyenne, J. Math. Pures Appl. 50 (1971), 53-264. (1971) Zbl0215.40401MR0291342

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.